# SDR USAA030248

- Difficulty date: October 31, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT CORRODED 2.2 INCH LONG BY 2.0 INCHES WIDE BY .041 INCH DEEP, LEFT OUTBOARD FLOOR SUPPORT BETWEEN FRAME 65 AND FRAME 66.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-40-11.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
